# SDR 2001FA0000370

- Difficulty date: August 29, 2001
- Submitted: October 2, 2001
- Operation: General aviation
- Aircraft: N711HY
- Make and model: Aviat A-1B
- Aircraft serial: 2025
- Engine: Lyc O360A1D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Terminal
- Part number: 81611
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HORIZONTAL STABILIZER STRUT UPPER TERMINAL WAS FOUND BROKEN ON PREFLIGHT.  BREAK OCCURED ON .3125 (5/16) THREADED PORTION AT UPPER END OF THREADS.
